# SDR LR7A2024020703360

- Difficulty date: February 7, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 45,473 hours, 20,715 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 2024T30040
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK UNDER JOB CARD HB2703, FOUND LH OUTER FLAP LOWER MIDDLE SKIN CRACKED AROUND FASTENERS AT OWFS123.5L. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-12.    NR# 424825.
